Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 204, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 9, 2012, 6:02 PM CDT for 6 counties in Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2012, 6:02 PM CDT (23:02 UTC)
- Expired
- Jul 9, 2012, 6:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1765 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722
WUUS54 KSHV 092302
SVRSHV
TXC037-063-159-343-387-449-092345-
/O.NEW.KSHV.SV.W.0204.120709T2302Z-120709T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
602 PM CDT MON JUL 9 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOWIE COUNTY IN NORTHEAST TEXAS...
NORTHERN CAMP COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
FRANKLIN COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...MOUNT VERNON...HAGANSPORT...
NORTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
SOUTHERN RED RIVER COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF BOXELDER...
TITUS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
* UNTIL 645 PM CDT
* AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF DALBY
SPRINGS TO WILKERSON TO 6 MILES WEST OF HAGANSPORT...OR ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF BOXELDER TO 7 MILES
SOUTHWEST OF BOXELDER TO 6 MILES WEST OF HAGANSPORT...AND MOVING
SOUTH AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO US
259 AND I 30 INTERSECTION...NAPLES...OMAHA...COOKVILLE...PURLEY AND
CASON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3351 9531 3350 9491 3356 9466 3337 9459
3302 9476 3297 9510 3297 9515 3300 9515
3297 9518 3298 9531
TIME...MOT...LOC 2301Z 017DEG 27KT 3341 9479 3336 9496
3334 9534
$$
091 follow-up statement
945
WWUS54 KSHV 092331
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CDT MON JUL 9 2012
TXC037-063-159-343-387-449-092345-
/O.CON.KSHV.SV.W.0204.000000T0000Z-120709T2345Z/
FRANKLIN TX-MORRIS TX-RED RIVER TX-TITUS TX-CAMP TX-BOWIE TX-
631 PM CDT MON JUL 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR BOWIE...CAMP...TITUS...RED RIVER...MORRIS AND FRANKLIN
COUNTIES...
AT 628 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR MOUNT PLEASANT...MOVING SOUTH AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINFIELD...MOUNT VERNON...MILLER'S COVE...ROEDER...HOPEWELL...
MONTICELLO...CASON...ROCKY MOUND...PURLEY...PITTSBURG...LEESBURG...
HARVARD AND CYPRESS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3337 9528 3341 9491 3341 9474 3337 9459
3326 9464 3326 9465 3302 9476 3297 9510
3297 9515 3300 9515 3297 9518 3298 9531
TIME...MOT...LOC 2331Z 010DEG 28KT 3318 9497
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:34 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 9, 3:34 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 334 PM CDT MON JUL 9 2012 .DISCUSSION... UNSETTLED PATTERN IS EXPECTED TO CONTINUE FOR MUCH OF THE NEXT WEEK. BIGGEST CHANGES WITH THIS PACKAGE WERE AN ATTEMPT TO FINE TUNE POPS. UPPER LEVEL WAVE OVER SE AR/NW MS PROVIDED MORE THAN ENOUGH SUPPORT TO IGNITE MORE CONVECTION IN THE RICH TROPICAL AIRMASS THAT REMAINS IN PLACE. PW VALUES OF WELL OVER 2 INCHES COMBINED WITH WEAK STEERING FLOW ALOFT HAVE RESULTED IN QUITE EFFICIENT RAIN PRODUCERS AND SOME LOCALLY HEAVY RAINFALL AMOUNTS. THERE REMAINS A THREAT FOR ISOLATED WIND DAMAGE DUE TO OUTFLOW WINDS AS TSTMS COLLAPSE. SIMILAR SITUATION WILL LIKELY BE IN PLACE FOR TUESDAY...WITH THE BEST CHANCES FOR RAIN SOUTH AND EAST OF INTERSTATE 30. FCST BECOMES A BIT MORE UNCERTAIN BY LATE TUESDAY AND INTO WEDNESDAY AS A WEAK COLD FRONT MOVES SE INTO THE CWA. THE FRONT SHOULD HELP TO SERVE AS ANOTHER FOCUS MECHANISM FOR SHWRS AND TSTMS. RAIN CHANCES MAY BE A BIT LOWER IN SE OK/ADJACENT AREAS OF SW AR/NE TX AS SOMEWHAT DRIER AIR WILL BE IN PLACE BEHIND THE FRONT. THE FRONT IS EXPECTED TO BECOME STATIONARY SE OF I-30 AND A SERIES OF WEAK UPPER DISTURBANCES SHOULD TRIGGER CONVECTION ACROSS THE AREA JUST ABOUT EVERY DAY THROUGH FRIDAY. RAIN CHANCES SHOULD BE LOWER DURING THE OVERNIGHT HOURS DUE TO THE LOSS OF DIURNAL HEATING. MODEL GUIDANCE SUGGESTS THE CWA WILL REMAIN IN A BIT OF DEAD SPOT IN THE UPPER FLOW WITH A LARGE RIDGE OVER THE WRN CONUS AND A LARGE TROUGH OVER THE NE CONUS AND INTO CANADA. WEAK UPPER WAVES AND SEA BREEZE ACTIVITY WILL PROVIDE CONTINUED RAIN CHANCES THROUGH MUCH OF THE EXTENDED PERIODS...PRIMARILY ACROSS THE SE HALF OF THE CWA. TEMPERATURE FCST WILL BE HIGHLY DEPENDENT ON CLOUD COVER AND THE PRECIP. GIVEN THE TIME OF YEAR...TEMPS CAN WARM RATHER QUICKLY EVEN WITH ONLY A 2 TO 3 HOUR BREAK IN THE CLOUDS. ON THE FLIP SIDE...RAINFALL CAN PROVIDE A DRAMATIC COOLING EFFECT. ON THE WHOLE...OVERNIGHT LOWS SHOULD PERSIST IN THE LOW 70S AND KEPT HIGHS SLIGHTLY BELOW GUIDANCE/CLIMO DUE TO THE CLOUDS AND RAIN. /09/ && .AVIATION... SCATTERED TSRA ACTIVITY BEING OBSERVED ON RADAR THIS AFTERNOON. THIS ACTIVITY WILL PERSIST INTO THE 00Z ISSUANCE...BUT SHOULD BEGIN TO DECREASE SHORTLY AFTER SUNSET. TSRA ACTIVITY WILL CAUSE FLIGHT CATEGORIES TO TEMPORARILY GO DOWN TO IFR/LIFR CONDITIONS AT AREA TERMINALS WHERE THEY OCCUR. WE WILL CONTINUE TO JUDICIOUSLY USE VCTS AND TEMPO GROUPS FOR ANY STORMS THAT APPROACH TERMINAL AIRSPACE ACROSS THE AREA. THERE WILL BE VERY LITTLE MOVEMENT WITH THESE STORMS...SO THEY MAY LINGER AT TERMINALS FOR A WHILE. LIGHT AND VARIABLE WINDS WILL CONTINUE ACROSS THE AREA THROUGH THE PERIOD...EXCEPT STRONG AND GUSTY NEAR ANY TSRA ACTIVITY. VSBY CONCERNS WILL REMAIN PRIMARILY TIED TO THE TSRA ACTIVITY. /11/ && .PRELIMINARY POINT TEMPS/POPS... SHV 73 89 73 87 71 / 50 60 50 50 40 MLU 72 89 72 88 72 / 50 60 50 60 50 DEQ 71 87 70 89 70 / 50 50 40 30 20 TXK 72 88 71 88 70 / 50 60 40 40 30 ELD 71 87 71 86 70 / 50 60 50 60 40 TYR 73 88 72 88 72 / 50 60 50 50 30 GGG 73 88 73 88 71 / 50 60 50 50 40 LFK 72 88 72 88 73 / 50 60 50 50 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09/11
Hazardous weather outlook, Jul 9, 11:53 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1153 AM CDT MON JUL 9 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1153 AM CDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY AND TONIGHT. STORMS MAY BE SLOW MOVING...WHICH COULD LEAD TO LOCALLY HEAVY RAINFALL. IN ADDITION...STRONG GUSTY WINDS WILL BE POSSIBLE IN A FEW OF THE STRONGER STORMS...WHICH COULD RESULT IN TREE AND POWER LINE DAMAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WEAK COLD FRONT WILL MOVE INTO THE FOUR STATE REGION TUESDAY AND BECOME STATIONARY. THIS FRONT WILL SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT OVER THE NEXT SEVERAL DAYS. A FEW OF THE STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY POSSIBLE DAMAGING WIND GUSTS...STORM SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. 09
In the hours before
Special weather statement, Jul 9, 4:19 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 PM CDT MON JUL 9 2012
OKZ077-TXZ096-092145-
MCCURTAIN-RED RIVER-
419 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
IDABEL...
AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF IDABEL...OR 14
MILES WEST OF BROKEN BOW...MOVING SOUTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Jul 9, 4:21 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
421 PM CDT MON JUL 9 2012
ARZ059>061-070>072-092145-
COLUMBIA-HEMPSTEAD-LAFAYETTE-LITTLE RIVER-MILLER-NEVADA-
421 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...HEMPSTEAD...LAFAYETTE...LITTLE RIVER...MILLER AND
NEVADA...
INCLUDING THE FOLLOWING LOCATIONS...
BUCKNER...FOUKE...FULTON...GARLAND...GENOA...LEWISVILLE...
MANDEVILLE...STAMPS...TEXARKANA AND WALDO...
AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FULTON TO
6 MILES NORTHWEST OF LEWISVILLE TO 6 MILES SOUTHWEST OF
WILLISVILLE...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF
HOPE TO 6 MILES NORTHWEST OF LEWISVILLE TO 7 MILES NORTHWEST OF
WALDO...MOVING WEST AT 10 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
09Special weather statement, Jul 9, 4:44 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 PM CDT MON JUL 9 2012
LAZ001-010-TXZ151-092215-
CADDO-DE SOTO-PANOLA-
444 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
PANOLA...
IN NORTHWEST LOUISIANA...
DE SOTO AND CADDO...
INCLUDING THE FOLLOWING LOCATIONS...
BETHANY...KEATCHIE...SPRING RIDGE...FRONT AND MIDYETT...
AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES EAST OF DEBERRY...OR 17 MILES
SOUTHWEST OF SHREVEPORT...MOVING SOUTH AT 5 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Jul 9, 4:56 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
456 PM CDT MON JUL 9 2012
TXZ096-108>110-124-125-092300-
CAMP-FRANKLIN-RED RIVER-TITUS-UPSHUR-WOOD-
456 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
FRANKLIN...RED RIVER...TITUS...UPSHUR...WOOD AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
BOGATA...HAGANSPORT...LEESBURG...MOUNT PLEASANT...MOUNT
VERNON...NEWSOME...PITTSBURG...PLEASANT GROVE...PURLEY...
QUITMAN...ROSEWOOD...SCROGGINS...WILKERSON AND WINNSBORO...
AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NEWSOME...OR NEAR LEESBURG. A
SECOND STRONG THUNDERSTORM WAS LOCATED NEAR TALCO. BOTH STORMS ARE
MOVING SOUTHWEST AT 15 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
09Special weather statement, Jul 9, 5:13 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
513 PM CDT MON JUL 9 2012
OKZ077-TXZ096-097-092300-
BOWIE-MCCURTAIN-RED RIVER-
513 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
BAGWELL...BOGATA...BOXELDER...CLARKSVILLE...DE KALB AND
MANCHESTER...
AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTH OF IDABEL...OR 17 MILES
SOUTH OF BROKEN BOW...MOVING SOUTHWEST AT 20 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Local storm report, Jul 9, 5:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
517 PM CDT MON JUL 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM FLASH FLOOD MAGNOLIA 33.27N 93.24W
07/09/2012 COLUMBIA AR TRAINED SPOTTER
CARS FLOODED AND WATER ENTERING BUSINESS IN MAGNOLIA
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 56 min |
| Jul 8, 8:09 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Titus | 66 min |
| Jul 9, 2:40 PM CDT | Areal Flood Advisory | SHV | Bowie | 110 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.